# SDR CAL951161

- Difficulty date: November 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N76752
- Make and model: Boeing 727227
- Aircraft serial: 21248
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 620
- Part time: 48,055 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 3 INCH CRACK IN STRINGER 26L IN FORWARD CARGO PIT AT STATION 620.  THE CORROSION WAS REMOVED AND THE CRACK WAS STOP DRILLED.  REPAIRS WERE DONE IAW SRM 51-40-1, 51-10-6, AND 51-10-3.  (M)
